Stability of symplectic leaves (2010) Open access

Title Stability of symplectic leaves
Published in Inventiones mathematicae, Vol. 180, p.481-. ISSN 0020-9910.
Author Crainic, M.; Fernandes, R.L.
Date 2010
Reference(s) mathematics, symplectic leaves, Poisson manifolds, Lie algebroids
Language English
Type Article
Publisher Springer
Abstract We find computable criteria for stability of symplectic leaves of Poisson manifolds. Using Poisson geometry as an inspiration, we also give a general criterion for stability of leaves of Lie algebroids, including singular ones. This not only extends but also provides a new approach (and proofs) to the classical stability results for foliations and group actions.
Persistent Identifier URN:NBN:NL:UI:10-1874-197287
Metadata XML
Repository Utrecht University

Go to page top
Go back to contents
Go back to site navigation